# SDR SCNA98119

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTING WAS FOUND TO BE INOPERATIVE AT ROW 12 THRU 16.  REPAIRED WIRES ON THE FLOOR TRACK LIGHTING AT ROW 12.  EMERGENCY FLOOR TRACK LIGHTING CHECKS NORMAL.
